Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Palpitations after taking steroids, taking augmentin for sinus infection

Last Tues I gave a 16 yr old female an 80 mg injection of depo medrol. I then started her on 20 mg daily starting the next day. The steroids made her nervous and she had heart palpitations. She was also put on augmentin all of this for a significant sinus infection . After one dose of 20 mg steroid and 2 days of augmentin she is still complaining of muscle spasms. It has been 7 days since the pill and 9 days since the injection YYYY@YYYY
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Nervousness, palpitation and muscle spasms are symptoms of anxiety. Steroid preparations are known to associated with anxiety symptoms. As symptoms are still there after stoppage of steroid, then she need attention.

If problem is very severe and leading to frequent interpersonal problems, then for assessment and treatment, you can visit specialists like psychiatrist.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor